# SDR SWAA2022013168766

- Difficulty date: August 16, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 24,829 hours, 14,619 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDER CRACKED / REMOVED AND REPLACED LEFT HORIZONTAL STAB. FORWARD UPPER SLIDER. IAW SRM 51-40-02.
